# SDR SWIA20251110828

- Difficulty date: August 28, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10116
- Aircraft time: 43,005 hours, 32,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS347 TO FS364 AT STGR 20R HAS CORROSION.  REMOVED AND REPLACED INTERCOSTAL BETWEEN FS 347 AND FS 364 AT STGR 20R IAW SRM 51-42-21.
